# SDR 99ZZZX1570

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N415RD
- Make and model: Braero HS125700A
- Aircraft serial: 257094
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS NOTED ON THE LOWER FUSELAGE SKIN STRINGER 19, FRAME 8.  AIRCRAFT TT: 6,772.6 HOURS.  LANDINGS:  5,517.
